# SDR SWIA202054945

- Difficulty date: November 11, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FROM APPROXIMATELY FS 675 TO FS 704 HAS EVIDENCE OF CORROSION AT APPROXIMATELY FS 708.  C-CHECK RO 12/28/2020.  REPLACED CORRODED RT SIDE SEAT TRACK FROM APPROXIMATELY FS 675 TO FS 704 WITH A SERVICEABLE UNIT, REF CRJ-700 AMM AND SRM.
